Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering with severe GI, prescribed Rifagut, Alprax, Esomeprazole. Are the medicines right?

Hi My mother is admitted to hospital with severe GI She has been taking the following medicines Rifagut 400 Alprax 0.25 Cath flush-heparin Esomeprazole 40mg Emeset 2ml Omnikacin 500 Metrogyl 400 Zedott 100 Atorva 20 Neksium 40 Pyrigesic 1000 Metris-metronidazole inj ip 100ml pls advice if these medicines are appropriate
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Wecome to HCM
It seems your mother is suffering from Gastroenteritis usual causes are bacterial infection or amoebic infection.
The medicines which your mother is receiving are perfectly allright and she should improve soon,I hope so.
If she is dehydrated care must be taken to rehydrate her and if she can take orally she should continue to take sufficient fluids.
As she is in hospital a CBC,Kidney function,Liver function,serum electrolyte must be done to know the status of organ function.
Take care
I wish her speedy recovery.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor